# SDR DALA2016052104173

- Difficulty date: May 13, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 43,629 hours, 29,925 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 696
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, RT FILLET, BS 696 STRINGER 27R, CRACKED STRINGER END.  REPAIRED DAMAGED FORMER AT BS 696-L27R IAW ERA 545672-14.
